# SDR DALA2024051705299

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 49,310 hours, 26,202 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 CREW REPORTED ELECTRICAL SMELL IN THE COCKPIT. CORRECTIVE ACTION: REMOVED & REPLACED PHC 3 PER A319 AMM 30-31-34. (0346268)
